# SDR SIMA20200511001

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14522477003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE BAGGAGE DOOR FWD FRAME CORRODED AROUND NUTPLATE HOLES-C/A-ACCOMPLISHED A PERMANENT REPAIR ON THE BAGGAGE DOOR FWD FRAME IAW ERS-EM-52MR-1076. REPAIR MATERIAL: L SHAPED DOUBLER- AL 2024T3 (0.063) FILLER: AL2024-T3 (0.050) SHIM- AL2024-T3 THICKNESS AS REQUIRED
